RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bernardara Marcello

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:16
Abstract pages:219
Full texts:6
References:30
E-mail:
Website: http://www.math.univ-toulouse.fr/~mbernard/

http://www.mathnet.ru/eng/person112137
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. Bernardara, G. Tabuada, “Chow groups of intersections of quadrics via homological projective duality and (Jacobians of) non-commutative motives”, Izv. RAN. Ser. Mat., 80:3 (2016),  3–22  mathnet  mathscinet  zmath  elib; Izv. Math., 80:3 (2016), 463–480  isi  scopus
2. Marcello Bernardara, Gonçalo Tabuada, “From semi-orthogonal decompositions to polarized intermediate Jacobians via Jacobians of noncommutative motives”, Mosc. Math. J., 16:2 (2016),  205–235  mathnet  mathscinet  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019